# SDR AWXA200500201

- Difficulty date: January 28, 2005
- Submitted: February 14, 2005
- Operation: Air carrier
- Aircraft: N303AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24010
- Aircraft time: 53,252 hours, 36,643 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Plate
- Part number: 655058516
- Condition: Corroded
- Location: Te Flaps
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-16 CHECK EXFOLIATION CORROSION WAS FOUND ON RT INBOARD MID FLAP OUTBOARD GIMBAL INDEX PLATE.  MAINTENANCE REMOVED AND REPLACED RT INBOARD MID FLAP OUTBOARD GIMBAL INDEX PLATE IAW B737-300 OHM 57-53-22.
